It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I would like to know why so many peopel are having bad side effects, I just got my blood work back and my tri's were 1801 so my Dr put me on 80mg of Lipitor I started taking it on a Saturday and by Tuesday I was misserable, bad headache, severe leg and stomach cramps, I stopped taking it on Wednesday and by Sunday I was 100% better, My Dr switch me to Lopid I am taking 2400 mg a day I seem to be doing okay so far I have only been it since Monday, but my husband is on 40 mg of Lipitor and he has had no problems yet he has been on it for about 8 months.
[QUOTE=azblonde]I would like to know why so many peopel are having bad side effects, I just got my blood work back and my tri's were 1801 so my Dr put me on 80mg of Lipitor I started taking it on a Saturday and by Tuesday I was misserable, bad headache, severe leg and stomach cramps, I stopped taking it on Wednesday and by Sunday I was 100% better, My Dr switch me to Lopid I am taking 2400 mg a day I seem to be doing okay so far I have only been it since Monday, but my husband is on 40 mg of Lipitor and he has had no problems yet he has been on it for about 8 months.[/QUOTE]

AZBLONDE,

Everyone reacts differently to medications. Most people tolerate the statins well, your husband sounds like one who can take them.

You do not tolerate them (nor did I - but it took 7 years before I experienced side-effects)...

Based on your triglyceride level, you have to be on medication. Lopid is actually better than Lipitor at reducing triglycerides...

You should also (if you're not already) try the following dietary recommendations to get your trigs down...

Reduce your intake of sugars and processed carbs.
Reduce your intake of starchy foods (white breads, potatoes, white rice)
Avoid trans-fats (anything with 'hydrogenated' on the label)
Eat more green, leafy veggies and fruits (not too heavy on the fruits though)
Eat more whole grain products (oats, whole wheat)...
Easy on the saturated fats
Use Virgin Olive Oil instead of corn or coconut oil


With your triglyceride numbers, you should be under the care of a cardiologist. Your triglycerides are extremely high and need to be brought down... Your doctor probably recommended a cardiologist to get you in the care of a specialist, to get the situation under to control and to avoid problems down the road...

I don't know if Lopid depletes CoQ10 - anyone on the forum have an answer for this? If it does, I would also recommend you take CoQ10 tablets (100mg daily) to avoid muscle pain...

HubbleRules

:cool:





All times are GMT -7. The time now is 08:12 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!